Author: Shunian, Z.
Source: Computers and Mathematics with Applications, Volume 33, Number 10, May 1997, pp. 41-52(12)
This article is hosted on another website.
You may be required to register, activate a subscription or purchase the article before you can obtain the full text.
Asymptotic stability region;
Maximum admissible delay;
Quadratic autonomous delay difference systems;
Document Type: Research Article
Department of Applied Mathematics, Shanghai Jiaotong University, Shanghai, 200240, P.R. China
Publication date: May 1, 1997